# SDR UIEA2020073081635

- Difficulty date: July 27, 2020
- Submitted: July 30, 2020
- Operation: Air carrier
- Aircraft: N649GT
- Make and model: Boeing 767375
- Aircraft serial: 25864
- Aircraft time: 91,479 hours, 23,451 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Heater
- Condition: Inoperative
- Location: Pitot Probe
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAIN`S PITOT STATIC PROBE HEATER INOPERATIVE.    REMOVED AND REPLACED THE CAPTAIN`S PITOT PROBE IAW AMM 34-11-01-004-309. OPS CHECKED NORMAL.
